# SDR SWAA2023011183988

- Difficulty date: December 20, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SKIN HAD A POSSIBLE CRACK AT APPROXIAMATE HSS 194.  CRACK CONFIRMED TO BE 18' FROM L/E AND 1.20' IN LENGTH.  REMOVED CRACK DAMAGE IAW SRM 55-10-01-2R-11 STEP 4. B.  HFEC INSPECTED CUT OUT IAW NDTM PART 6 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.   FABRICATED A REPAIR, DOUBLER,  FILLER,  & APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11, STEP 4.F - M.    APPLIED PRIMER & INSTALLED COUNTERSINK REPAIR WASHERS AS NECESSARY IAW SRM 55-10-01-2R-11 STEP 4.N (1 - 3) & P(1).   INSTALLED THE REPAIR IAW SRM 55-10-01-2R-11 STEP 4.O - Q.
